Alert archive / Minnesota / Special Weather Statements in 2016

Special Weather Statement, NWS Twin Cities, MN

July 5, 20165 counties in Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 5, 2016, 6:25 PM CDT for 5 counties in Minnesota. It was in force for 2 hr. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2016, 6:25 PM CDT (23:25 UTC)
Expired
Jul 5, 2016, 8:30 PM CDT
In force
2 hr
Issued by
NWS Twin Cities, MN

Counties Carver County, MN, McLeod County, MN, Renville County, MN, Scott County, MN, Sibley County, MN

The radar

The Minneapolis radar (KMPX), 34 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 6:25 PM CDTNON-TSTM WND GST 392 Wsw Plato, MNAWOS STATION GLENCOE AP /GYL/.
Jul 5, 7:14 PM CDTHIGH SUST WINDS 201 Wnw Shakopee, MNMESONET STATION SHAKOPEE 1W /SHAKO/.
Jul 5, 7:15 PM CDTNON-TSTM WND GST 301 Nw Shakopee, MNMESONET STATION SHAKOPEE 1NW /AP074/.
Jul 5, 7:18 PM CDTNON-TSTM WND GST 542 Sw Prior Lake, MNMESONET STATION PRIOR LAKE 2WSW /C1248/.
Jul 5, 7:20 PM CDTNON-TSTM WND GST 401 Nnw Prior Lake, MNMESONET STATION PRIOR LAKE /AS421/.
Jul 5, 7:25 PM CDTTSTM WND DMG1 Sse Prior Lake, MNSIDING RIPPED OFF HOUSE NEW CONSTRUCTION. REPORTED AT HWY 13 AND 160TH STREER, PRIOR LAKE, MN.
Jul 5, 7:25 PM CDTTSTM WND GST 681 N Savage, MNHAND HELD ANEMOMETER. REPORTED AT HWY 13 AND CR 42 STREER, SAVAGE, MN.
Jul 5, 7:28 PM CDTNON-TSTM WND GST 242 Wnw Savage, MNMESONET STATION SAVAGE 2WNW /E9044/.
Jul 5, 7:30 PM CDTTSTM WND DMGPrior Lake, MNLARGE TREES BRANCHES DOWN.
Jul 5, 7:35 PM CDTTSTM WND GST 50Prior Lake, MNPRIVATE WEATHER EQUIPMENT.
Jul 5, 7:37 PM CDTNON-TSTM WND GST 314 Ne Henderson, MNMESONET STATION HENDERSON 4ENE /MN075/.
Jul 5, 7:49 PM CDTNON-TSTM WND GST 463 S Carver, MNMESONET STATION CARVER 3S /TS642/.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2016-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2016-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-403 J/kg
Mixed-layer LCL
1497 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

654 
WWUS83 KMPX 052325
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
625 PM CDT TUE JUL 5 2016
 
MNZ057-058-060-065>069-060130-
SCOTT-MEEKER-CARVER-SIBLEY-RENVILLE-HENNEPIN-MCLEOD-KANDIYOHI-
625 PM CDT TUE JUL 5 2016

...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...

VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...

SCOTT...MEEKER...CARVER...SIBLEY...RENVILLE...HENNEPIN...MCLEOD...
KANDIYOHI...

AT 624 PM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS OVER HUTCHINSON.

LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...EDEN PRAIRIE...SHAKOPEE...SAVAGE...CHASKA...
CHANHASSEN...PRIOR LAKE...WACONIA...VICTORIA...NEW PRAGUE...
BELLE PLAINE AND MINNETRISTA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 169 BETWEEN MILE MARKERS 85 AND 115.
 U.S. HIGHWAY 212 BETWEEN MILE MARKERS 78 AND 154.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4500 9426 4498 9425 4497 9379 4492 9372
      4490 9354 4479 9350 4478 9335 4455 9336
      4454 9492 4505 9504
TIME...MOT...LOC 2324Z 180DEG 0KT 4480 9495 
$$

CLF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 5, 3:45 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 5, 3:45 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
345 PM CDT TUE JUL 5 2016

.SHORT TERM...(This evening through Wednesday)
Issued at 344 PM CDT Tue Jul 5 2016

The line has formed already from Appleton northeast into western
Stearns county this afternoon. Confidence is now very high this
line will continue strengthening while heading east southeast
between the Minnesota River and I-94 for the next couple hours. As
it develops a well organized cold pool, widespread wind damage
will become the greatest threat with potential for high end wind
gusts in excess of 80 mph. The swath of greatest wind damage will
likely occur with the apex of the bow, which is currently
forecast to track across the western and southern Twin Cities
metro to as far south as Mankato - and points southeast later
this evening. The SPC Day 1 outlook at 20Z has upgraded this area
to a moderate risk with some potential for the line to become a
derecho by the time it reaches Minneapolis/St Paul and points
south.

One thing that will need to be watched is whether a wake low
develops, which may bring another round of damaging winds well
behind the main thunderstorm activity. This will depend on the
strength of the cold pool and forward speed of the line which will
be monitored closely.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 344 PM CDT Tue Jul 5 2016

In the extended we are looking at two periods with better, Thursday
and again Monday into Tuesday next week. We will get a brief
reprieve from the heat and humidity Friday and Saturday, but that
looks to start its return back into the area Sunday out ahead of the
system for early next week.

Still a good deal of uncertainty with how precip chances will unfold
Wednesday night into Thursday with models still showing a good deal
of spread with how much convection will be accompanying the warm
front as it lifts back north toward MN.  Have highest pops during
the day Thursday as an inverted trough develops across MN in
response to a strong shortwave moving across the Dakotas. This upper
low will allow a surface low to develop near Duluth Thursday night,
with a good drying west wind and subsidence coming across southern
MN, so sped up the departure of pops across MN Thursday night.
Lingered some chance pops north of I-94 on Friday as they will be
within the cyclonic flow and cold pool of a closed h5 low going
across NW WI. This looks to be predominately diurnally driven, with
weak instability limiting any severe threat on Friday.

The nicest day of the week looks to line up perfectly with Saturday
as high pressure moves across the state. This high will be off into
the Great Lakes by Saturday night, with a strong return flow
developing. Eventually this return flow will see a warm front come
back on Sunday/Sunday night. The GFS/ECMWF keep us mainly dry
through the weekend, but the Canadian shows a healthy burst of
convection developing Sunday ahead of the warm front, which is why
we maintained PoPs across MN as there will certainly be a good
increase in elevated instability as the warm front moves in, so a
thunder threat Sunday/Sunday night is certainly plausible, even if
the ECMWF/GFS don't show anything at the moment.

For the beginning of next week, the GFS/ECMWF show a low becoming
occluded as it moves into southern Saskatchewan. Cold front
associated with this low will move across MN on Monday, but will be
running into a developing upper ridge as heights rise in response to
the deepening low to our NW. This ridging and the stalling of the
surface low in southern Canada will slow down the progress of the
front, with the threat for showers and thunderstorms continuing for
eastern MN and western WI going into Tuesday. Surface dewpoints
ahead of the front will increase into the lower 70s and with
temperatures again increasing into at least the mid/upper 80s, we
should see another highly moist and unstable environment with the
risk of severe weather and excessive rainfall returning.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1250 PM CDT Tue Jul 5 2016

One large cluster of thunderstorms just southwest of AXN appear to
be weakening as they head toward the airport, with redevelopment
to the south. This should continue to be the case during the next
few hours until the better moisture can push a bit further north.
Otherwise, expect scattered severe storms to develop across west
central MN during the mid afternoon, organize into a line and race
east southeastward across the TAF sites late this afternoon
through mid-late evening. Severe wind gusts are most likely at
MSP/RNH/EAU when the system's organization has been peaked.

KMSP...Best timing appears to be just before 00z through mid
evening for thunderstorm activity with the severe threat expected
near the front end of the activity. LIFR conditions and winds of
45+ kts are expected with the line.

/OUTLOOK FOR KMSP/
Wed night...Mainly VFR. Chc -TSRA late. Wind E 5 kts.
Thu...Mainly VFR. TSRA likely. Wind E 5-10 kts.
Fri...Mainly VFR. Chc -TSRA. Wind NW 10-15.

&&

.MPX Watches/Warnings/Advisories...
WI...None.
MN...None.
&&

SHORT TERM...BORGHOFF
LONG TERM...MPG
AVIATION...BORGHOFF
Hazardous weather outlook, Jul 5, 3:05 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
305 PM CDT TUE JUL 5 2016

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
062015-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
305 PM CDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL
MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDESPREAD WIND DAMAGE IS EXPECTED ACROSS CENTRAL AND SOUTHERN
MINNESOTA LATE THIS AFTERNOON AND EARLY THIS EVENING...INCLUDING
IN THE TWIN CITIES METRO AREA...WITH SOME LARGE HAIL AND A FEW
TORNADOES ALSO POSSIBLE. THERE IS A MODERATE RISK OF SEVERE
THUNDERSTORMS LATE THIS AFTERNOON AND EVENING ACROSS SOUTHERN
MINNESOTA AND AN ENHANCED RISK ELSEWHERE. HEAVY RAINFALL AND
LOCALIZED FLOODING ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CHANCES OF THUNDERSTORMS CONTINUE FROM WEDNESDAY NIGHT THROUGH
FRIDAY MORNING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
ACROSS SOUTHERN MINNESOTA THURSDAY. LOCALLY HEAVY RAINFALL AND
FLASH FLOODING ARE POSSIBLE AREA WIDE THROUGH THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

BORGHOFF

In the hours before

Local storm report, Jul 5, 6:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
614 PM CDT TUE JUL 5 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     1 WSW GOLDEN VALLEY     44.98N 93.38W
07/05/2016                   HENNEPIN           MN   LAW ENFORCEMENT

            12 INCH TREE DOWN NEAR CITY HALL. REPORTED
            AT HWY 55 AND WINNETKA, GOLDEN VALLEY, MN.

&&

CARLYON
Special weather statement, Jul 5, 6:14 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
614 PM CDT TUE JUL 5 2016

MNZ060>063-070-060115-
ANOKA-WASHINGTON-DAKOTA-HENNEPIN-RAMSEY-
614 PM CDT TUE JUL 5 2016

...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...

VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...

ANOKA...WASHINGTON...DAKOTA...HENNEPIN...RAMSEY...

AT 614 PM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS OVER ST. PAUL.

LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...ST. PAUL...BLOOMINGTON...BROOKLYN PARK...PLYMOUTH...
EAGAN...WOODBURY...MAPLE GROVE...COON RAPIDS...EDEN PRAIRIE...
BLAINE AND MINNETONKA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 207 AND 258.
 U.S. HIGHWAY 10 IN MINNESOTA BETWEEN MILE MARKERS 228 AND 240.
 U.S. HIGHWAY 12 BETWEEN MILE MARKERS 146 AND 156.
 U.S. HIGHWAY 169 BETWEEN MILE MARKERS 124 AND 146.
 U.S. HIGHWAY 212 BETWEEN MILE MARKERS 161 AND 162.
 U.S. HIGHWAY 61 BETWEEN MILE MARKERS 124 AND 153.

THIS INCLUDES THE FOLLOWING LOCATIONS

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4517 9280 4507 9279 4506 9280 4504 9278
      4494 9277 4479 9279 4492 9372 4521 9356
TIME...MOT...LOC 2314Z 262DEG 0KT 4507 9353

CLF
Local storm report, Jul 5, 6:20 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
620 PM CDT TUE JUL 5 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     2 NNW CHANHASSEN        44.89N 93.57W
07/05/2016                   CARVER             MN   LAW ENFORCEMENT

            NUMEROUS REPOTS OF TREES DOWN AND POWER OUT
            INF CHANHASSEN THIS IS ONE. REPORTED AT
            GALPIN AND PHEASANT TRAIL CHANHASSEN, MN.

&&

CARLYON
Local storm report, Jul 5, 6:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
622 PM CDT TUE JUL 5 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TSTM WND DMG     3 NNE MINNEAPOLIS       45.00N 93.24W
07/05/2016                   HENNEPIN           MN   PUBLIC

            2 TO 3 FT TREES DOWN BLOCKING ROAD. REPORTED
            AT PIERCE AND WEST BROADWAY AVE,
            MINNEAPOLIS, MN.

&&

CARLYON
Local storm report, Jul 5, 6:23 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
623 PM CDT TUE JUL 5 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             GLENCOE                 44.77N 94.15W
07/05/2016  U1.00 INCH       MCLEOD             MN   PUBLIC

            .

&&

CARLYON
Special weather statement, Jul 5, 6:25 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
625 PM CDT TUE JUL 5 2016

MNZ057-058-060-065>069-060130-
SCOTT-MEEKER-CARVER-SIBLEY-RENVILLE-HENNEPIN-MCLEOD-KANDIYOHI-
625 PM CDT TUE JUL 5 2016

...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...

VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...

SCOTT...MEEKER...CARVER...SIBLEY...RENVILLE...HENNEPIN...MCLEOD...
KANDIYOHI...

AT 624 PM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS OVER HUTCHINSON.

LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...EDEN PRAIRIE...SHAKOPEE...SAVAGE...CHASKA...
CHANHASSEN...PRIOR LAKE...WACONIA...VICTORIA...NEW PRAGUE...
BELLE PLAINE AND MINNETRISTA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 169 BETWEEN MILE MARKERS 85 AND 115.
 U.S. HIGHWAY 212 BETWEEN MILE MARKERS 78 AND 154.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4500 9426 4498 9425 4497 9379 4492 9372
      4490 9354 4479 9350 4478 9335 4455 9336
      4454 9492 4505 9504
TIME...MOT...LOC 2324Z 180DEG 0KT 4480 9495

CLF

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 11:13 PM CDTSpecial Weather StatementMPXStevens47 min
Jul 4, 11:32 PM CDTSevere Thunderstorm WarningMPXStevens, Swift43 min
Jul 5, 12:01 AM CDTSevere Thunderstorm WarningMPXSwift29 min
Jul 5, 12:31 AM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Swift44 min
Jul 5, 1:00 AM CDTSpecial Weather StatementMPXStevens30 min
Jul 5, 3:20 AM CDTSpecial Weather StatementMPXStevens40 min
Jul 5, 5:12 AM CDTSpecial Weather StatementMPXStevens, Swift48 min
Jul 5, 12:26 PM CDTSpecial Weather StatementMPXStevens34 min
Jul 5, 1:55 PM CDTSpecial Weather StatementMPXStevens35 min
Jul 5, 2:08 PM CDTSevere Thunderstorm WarningMPXStevens37 min
Jul 5, 2:17 PM CDTSevere Thunderstorm WarningMPXSwift43 min
Jul 5, 2:34 PM CDTTornado WarningMPXSwift26 min
Jul 5, 2:40 PM CDTSevere Thunderstorm WarningMPXPope, Swift65 min
Jul 5, 2:58 PM CDTTornado Warning Tornado observedMPXSwift32 min
Jul 5, 3:07 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns38 min
Jul 5, 3:13 PM CDTSevere Thunderstorm WarningMPXChippewa32 min
Jul 5, 3:27 PM CDTSevere Thunderstorm WarningMPXSwift18 min
Jul 5, 3:38 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Stearns52 min
Jul 5, 3:41 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Swift49 min
Jul 5, 3:58 PM CDTTornado WarningMPXChippewa32 min
Jul 5, 4:05 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns55 min
Jul 5, 4:24 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi66 min
Jul 5, 4:28 PM CDTSevere Thunderstorm WarningMPXWright62 min
Jul 5, 4:29 PM CDTTornado WarningMPXMeeker, Wright31 min
Jul 5, 4:36 PM CDTTornado WarningMPXKandiyohi24 min
Jul 5, 4:47 PM CDTSevere Thunderstorm WarningMPXSherburne, Wright28 min
Jul 5, 4:52 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Renville53 min
Jul 5, 5:01 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin59 min
Jul 5, 5:15 PM CDTSevere Thunderstorm WarningMPXWright15 min
Jul 5, 5:19 PM CDTSevere Thunderstorm WarningMPXMeeker26 min
Jul 5, 5:37 PM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker, Renville, Sibley53 min
Jul 5, 5:41 PM CDTSpecial Weather StatementMPXLac qui Parle, Yellow Medicine49 min
Jul 5, 5:42 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Ramsey, Washington63 min
Jul 5, 6:10 PM CDTSevere Thunderstorm WarningMPXWashington65 min
Jul 5, 6:14 PM CDTSpecial Weather StatementMPXHennepin, Ramsey, Washington2 hr
Jul 5, 6:28 PM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Sibley47 min
Jul 5, 6:47 PM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Scott58 min
Jul 5, 6:48 PM CDTSevere Thunderstorm WarningMPXWashington12 min
Jul 5, 6:57 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Nicollet63 min
Jul 5, 6:34 PM CDTSevere Thunderstorm WarningMPXPierce41 min

Nearby

Special Weather Statements in Minnesota, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.